# SDR AALA960155

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1387 - AFTER TAKEOFF ORD WHEN LANDING GEAR RETRACTED, NLG DID NOT LOCK UP AND RED LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR MULTIPLE TIMES WITH SAME RESULT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  SERVICED NLG STRUT WITH OIL AND NITROGEN.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
